# SDR USAA950243

- Difficulty date: March 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 1012623
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - LEFT SEAT EMERGENCY LIGHT ON ROW 10 INOPERATIVE.  MAINTENANCE REPLACED LIGHT ASSEMBLY.  (W)
